MAUDE Adverse Event Report: LIVANOVA CANADA CORP CROWN PRT PERICARDIAL HEART VALVE; TISSUE HEART VALVES

LIVANOVA CANADA CORP CROWN PRT PERICARDIAL HEART VALVE; TISSUE HEART VALVES
Model Number CNA23
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 04/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event was reported to the manufacturer through the persist registry as not related to the device, as the pacemaker was implanted postoperative the manufacturer requested the internal clinical review of this case.This event is being reported in a conservative manner as conduction disorder has been determined by medical judgment as related to the procedure but unknown if related to the device.
 
Event or Problem Description
On (b)(6) 2017 a crown prt 23mm was implanted via full-sternotomy.On (b)(6) 2017 the patient exhibited arrhythmias and conduction disorders-av block iii.A pacemaker was required postoperatively.
 
Additional Manufacturer Narrative
This event was reported to the manufacturer through the persist registry.The manufacturer has received clarification after a monitoring visit that no pacemaker was implanted and that the event is not related to the device.Based on this information this case will be closed at this time and can be re-visited if further information becomes available.
 
Event or Problem Description
On 30th may 2017, the manufacturer received clarification that no permanent pacemaker was implanted.The site has reported the event as not device related.

Brand Name
CROWN PRT PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVES
Manufacturer (Section D)
LIVANOVA CANADA CORP
5005 north fraser way
burnaby, bc
MDR Report Key6595441
Report Number3004478276-2017-00098
Device Sequence Number808817
Product Code LWR
UDI-Device Identifier00896208000528
UDI-Public(01)00896208000528(240)CNA23(17)211231
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/31/2021
Device Model NumberCNA23
Device Catalogue NumberCNA23
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/28/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/26/2017
Supplement Report FDA Received Date06/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age79 YR